MAUDE Adverse Event Report: DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC V3 RING UNIVERSAL (GREEN) 2 PACK; INSTRUMENTS, DENTAL HAND
Catalog Number 403342
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a v3 ring universal (green) 2 broke during use.No injury.
 
Additional Manufacturer Narrative
Investigation results returned product 1 trident v3 ring universal green (new and improved design v5) with a broken tyne from one side of the ring.Overmolding date codes ¿e¿ for may and ¿q¿ for 2025.Returned product does not meet specifications.Dhr and retain evaluation will be conducted.Retains final product retains are not kept as per normal procedure.Retains from item # 220004 lot# 10236641 was reviewed and inspected per 0290-ip-7.5-60-58 and meet all inspection criteria.Dhr for item# 403342 lot# 10812041 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the v3 ring universal (green) 2 pack.Work order (b)(4) is the packaging work order which utilized over-molding of the springs to rings production work order/run of item # 220004 (v5 ring universal - trident) lot # 10236641 (produced (b)(6) 2025).Dhr for item # 220004 lot # 10236641 has also been pulled, reviewed, and attached to this case.Dhr reviews did not indicate any issues in production, with all inspections performed and deemed acceptable by the operator(s) as per 0290-wi-7.5-60-14 & 0290-ip-7.5-60-58.

Brand Name
V3 RING UNIVERSAL (GREEN) 2 PACK
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
MDR Report Key24002415
Report Number2515379-2026-00002
Device Sequence Number18774365
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number403342
Device Lot Number10812041
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/06/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown